IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SDM Conf / Next SDM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Silicon Device and Materials (SDM) [schedule] [select]
Chair Yasuo Nara (Fujitsu Semiconductor)
Vice Chair Yuzou Oono (Univ. of Tsukuba)
Secretary Shintaro Nomura (Univ. of Tsukuba), Yoshitaka Sasago (Hitachi)

Conference Date Thu, Nov 15, 2012 10:00 - 15:45
Fri, Nov 16, 2012 10:00 - 16:10
Topics  
Conference Place  
Sponsors This conference is co-sponsored by The Japan Society of Applied Physics.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 15 AM 
10:00 - 11:45
  10:00-10:05 Opening Talk ( 5 min. )
(1) 10:05-10:55 [Invited Talk]
2012 SISPAD Review
-- quantum transport, new materials, atomistic molecular modeling, and other topics --
SDM2012-98
Yoshinari Kamakura (Osaka Univ.)
(2) 10:55-11:45 [Invited Talk]
2012 SISPAD Paper Review
-- Compact Model, Device Variability, Device Reliability --
SDM2012-99
Takahiro Iizuka (Hiroshima Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Nov 15 PM 
13:00 - 14:15
(3) 13:00-13:50 [Invited Talk]
High Performance SiC Power Devices and Modules
-- Miniaturization of System by Low-Ron and High Temperature Operation --
SDM2012-100
Takashi Nakamura, Masatoshi Aketa, Yuki Nakano, Takukazu Otsuka, Toshio Hanada (ROHM)
(4) 13:50-14:15 New design method for power devices using topology optimization based on the adjoint variable method SDM2012-101 Katsuya Nomura, Tsuguo Kondoh, Tsuyoshi Ishikawa, Atsushi Kawamoto, Tadayoshi Matsumori, Takahide Sugiyama (TCRDL)
  14:15-14:30 Break ( 15 min. )
Thu, Nov 15 PM 
14:30 - 15:45
(5) 14:30-15:20 [Invited Talk]
Fluctuation of MOSFETs from Low-Frequency Noise to Thermal Noise Using a Novel Measurement System beyond 100 MHz SDM2012-102
Kenji Ohmori (Uni. of Tsukuba)
(6) 15:20-15:45 Neutral and Attractive Traps in Random Telegraph Signal Noise Phenomena using (100)- and (110)-Oriented CMOSFETs SDM2012-103 Jiezhi Chen, Izumi Hirano, Kosuke Tatsumura, Yuichiro Mitani (Toshiba Corp)
Fri, Nov 16 AM 
10:00 - 11:40
(7) 10:00-10:25 An Estimation of the Carrier Mobility Model Influenced by Inversion Charge Confinement for Sub-20nm MOSFETs SDM2012-104 Masahiro Yamamoto, Akira Hiroki, Jong Chul Yoon (KIT)
(8) 10:25-10:50 Prospect of Low-Energy Operation of Scaled Cross-Current Tetrode (XCT) SOI CMOS SDM2012-105 Daiki Sato, Yasuhisa Omura (Kansai Univ.)
(9) 10:50-11:15 Empirical Pseudopotential Calculations of Two-Dimensional Electronic States in 4H-SiC Inversion layers SDM2012-106 Ryuta Watanabe, Yoshinari Kamakura (Osaka Univ.)
(10) 11:15-11:40 Impact of Discrete Dopant in Characteristics of Nanowire Transistors
-- KMC and NEGF Study --
SDM2012-107
Nobuya Mori (Osaka Univ.), Masashi Uematsu (Keio Univ.), Hideki Minari, Gennady Mil'nikov (Osaka Univ.), Kohei M. Itoh (Keio Univ.)
  11:40-13:00 Lunch ( 80 min. )
Fri, Nov 16 PM 
13:00 - 14:40
(11) 13:00-13:25 Molecular Dynamics Simulation of Heat Transport in Silicon Fin Structures SDM2012-108 Tomofumi Zushi (Waseda Univ./JST), Kenji Ohmori, Keisaku Yamada (Univ. of Tsukuba/JST), Takanobu Watanabe (Waseda Univ./JST)
(12) 13:25-13:50 Monte Carlo Simulation of Phonon Transport in Silicon Thin Films Including Realistic Dispersion Relation SDM2012-109 Kentaro Kukita (Osaka University), Yoshinari Kamakura (Osaka University/JST CREST)
(13) 13:50-14:15 Effect of a three-dimensional strain field on the electronic band structures of carbon nanotubes and graphene sheets SDM2012-110 Ken Suzuki, Masato Ohnishi, Hideo Miura (Tohoku Univ.)
(14) 14:15-14:40 Nonlocal band to band tunneling model for tunnel-FETs
-- Device and circuit models --
SDM2012-111
Koichi Fukuda, Takahiro Mori, Wataru Mizubayashi, Yukinori Morita, Akihito Tanabe, Meishoku Masahara, Tetsuji Yasuda, Shinji Migita, Hiroyuki Ota (AIST)
  14:40-14:55 Break ( 15 min. )
Fri, Nov 16 PM 
14:55 - 16:10
(15) 14:55-15:20 ANALYTIC COMPACT MODEL of BALLISTIC and QUASI-BALLISTIC CYLINDRICAL GATE-ALL-AROUND MOSFET INCLUDING TWO SUBBANDS for CIRCUIT SIMULATION SDM2012-112 He Cheng (Nagoya Univ.), Shigeyasu Uno (Ritsumeikan Univ.), Tatsuhiro Numata, Kazuo Nakazato (Nagoya Univ.)
(16) 15:20-15:45 Design method of system LSI and SEA cell type DRAM with tunneling type transistor. SDM2012-113 Ryosuke Suzuki, Shigeyoshi Watanabe (Shonan Inst. of Tech)
(17) 15:45-16:10 Design Technology of stacked Type Chain PRAM Readout SDM2012-114 Sho Kato, Shigeyoshi Watanabe (Shonan Inst, of Tech,)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SDM Technical Committee on Silicon Device and Materials (SDM)   [Latest Schedule]
Contact Address  


Last modified: 2012-09-19 16:24:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SDM Schedule Page]   /  
 
 Go Top  Go Back   Prev SDM Conf / Next SDM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan